Works matching DE "STIELTJES integrals"
Results: 230
Integral and series representations of -polynomials and functions: Part I.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 2, p. 209, doi. 10.1142/S0219530517500129
- By:
- Publication type:
- Article
Problem with Integral Conditions for Differential-Operator Equation.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 3, p. 267, doi. 10.1007/s10958-015-2444-z
- By:
- Publication type:
- Article
The inverse spectral problem for a Stieltjes eight-shaped string.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 1, p. 84, doi. 10.1007/s10958-011-0528-y
- By:
- Publication type:
- Article
Infinitely many positive solutions for an iterative system of conformable fractional order dynamic boundary value problems on time scales.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 338, doi. 10.3906/mat-2103-117
- By:
- Publication type:
- Article
More accurate Jensen-type inequalities for signed measures characterized via Green function and applications.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1482, doi. 10.3906/mat-1610-26
- By:
- Publication type:
- Article
POSITIVE SOLUTIONS OF NONLINEAR THIRD-ORDER BOUNDARY VALUE PROBLEMS INVOLVING STIELTJES INTEGRAL CONDITIONS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 933, doi. 10.24193/fpt-ro.2021.2.61
- By:
- Publication type:
- Article
First-order non-homogeneous q -difference equation for Stieltjes function characterizing q -orthogonal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 5, p. 814, doi. 10.1080/10236198.2012.693484
- By:
- Publication type:
- Article
CHANGE OF VARIABLE FORMULAS FOR RIEMANN INTEGRALS.
- Published in:
- Real Analysis Exchange, 2020, v. 45, n. 1, p. 151, doi. 10.14321/realanalexch.45.1.0151
- By:
- Publication type:
- Article
ON FUNCTIONS OF BOUNDED SEMIVARIATION.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 233, doi. 10.14321/realanalexch.40.2.0233
- By:
- Publication type:
- Article
A NEW UNIFICATION OF CONTINUOUS, DISCRETE, AND IMPULSIVE CALCULUS THROUGH STIELTJES DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 319, doi. 10.14321/realanalexch.40.2.0319
- By:
- Publication type:
- Article
A STIELTJES TYPE EXTENSION OF THE L<sup>r</sup>-PERRON INTEGRAL.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 291, doi. 10.14321/realanalexch.40.2.0291
- By:
- Publication type:
- Article
CHANGE OF VARIABLE THEOREMS FOR THE KH INTEGRAL.
- Published in:
- Real Analysis Exchange, 2010, v. 35, n. 1, p. 167, doi. 10.14321/realanalexch.35.1.0167
- By:
- Publication type:
- Article
REPRESENTATION OF LINEAR FUNCTIONALS ON QUASI-CONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 429, doi. 10.14321/realanalexch.34.2.0429
- By:
- Publication type:
- Article
A STUDY OF A STIELTJES INTEGRAL DEFINED ON ARBITRARY NUMBER SETS.
- Published in:
- Real Analysis Exchange, 2008, v. 33, n. 2, p. 417, doi. 10.14321/realanalexch.33.2.0417
- By:
- Publication type:
- Article
ON THE CONTINUITY PROPERTIES OF SOME CLASSES OF VECTOR-VALUED FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 175
- By:
- Publication type:
- Article
ON RIEMANNIAN APPROACH TO INTEGRATION.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 57
- By:
- Publication type:
- Article
ADJOINT CLASSES FOR GENERALIZED RIEMANN-STIELTJES INTEGRALS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 41
- By:
- Publication type:
- Article
A GENERALIZED HENSTOCK INTEGRAL.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 59
- By:
- Publication type:
- Article
Fitting with Matrix-Exponential Distributions.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 377, doi. 10.1081/STM-200056227
- By:
- Publication type:
- Article
Approximating the Riemann-Stieltjes integral via a Chebyshev type functional.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2014, v. 18, n. 2, p. 239, doi. 10.12697/acutm.2014.18.20
- By:
- Publication type:
- Article
Weighted Inequalities for Riemann-Stieltjes Integrals.
- Published in:
- Applications & Applied Mathematics, 2016, v. 11, n. 2, p. 856
- By:
- Publication type:
- Article
EXPLICIT EXPRESSIONS OF THE GENERALIZED STIELTJES POLYNOMIAL.
- Published in:
- Military Technical Courier / Vojnotehnicki Glasnik, 2017, v. 65, n. 3, p. 719, doi. 10.5937/vojtehg65-13355
- By:
- Publication type:
- Article
BAZ volume 102 Issue 3 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 3, p. b1, doi. 10.1017/S0004972719001576
- Publication type:
- Article
INEQUALITIES FOR DRAGOMIR'S MAPPINGS VIA STIELTJES INTEGRALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 2, p. 240, doi. 10.1017/S000497271900162X
- By:
- Publication type:
- Article
SOME CONVERGENCE THEOREMS IN FOURIER ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 487, doi. 10.1017/S0004972717000351
- By:
- Publication type:
- Article
ON THE POSITIVITY OF RIEMANN–STIELTJES INTEGRALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 400, doi. 10.1017/S0004972712000639
- By:
- Publication type:
- Article
THE QUASILINEARITY OF SOME FUNCTIONALS ASSOCIATED WITH THE RIEMANN–STIELTJES INTEGRAL.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 1, p. 53, doi. 10.1017/S0004972710002042
- By:
- Publication type:
- Article
Integration with respect to fractal functions and stochastic calculus. I.
- Published in:
- Probability Theory & Related Fields, 1998, v. 111, n. 3, p. 333
- By:
- Publication type:
- Article
On the approximation of functions by Fourier Stieltjes Series.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 4, p. 667, doi. 10.36045/bbms/1382448187
- By:
- Publication type:
- Article
Quadratic decomposition of a Laguerre-Hahn polynomial sequence.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 4, p. 641, doi. 10.36045/bbms/1290608192
- By:
- Publication type:
- Article
On the problem of uniqueness of the trigonometric moment constants.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 111, n. 4, p. 313, doi. 10.1007/s10474-006-0056-2
- By:
- Publication type:
- Article
Boundary Value Problem on a Geometric Star-Graph with a Nonlinear Condition at a Node.
- Published in:
- Mathematical Notes, 2023, v. 114, n. 1/2, p. 275, doi. 10.1134/S0001434623070295
- By:
- Publication type:
- Article
New uniqueness conditions for the classical moment problem.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 5/6, p. 797, doi. 10.1134/S0001434612110259
- By:
- Publication type:
- Article
Alternatives to the Euler-Maclaurin formula for calculating infinite sums.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 524, doi. 10.1134/S0001434610090245
- By:
- Publication type:
- Article
On the stieltjes procedure for closing gaps in time scales.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 5/6, p. 690, doi. 10.1134/S000143460911011X
- By:
- Publication type:
- Article
A generalized Stieltjes criterion for the complete indeterminacy of interpolation problems.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 1-2, p. 22, doi. 10.1134/S000143460807002X
- By:
- Publication type:
- Article
The influence function is simpler and better than Green’s function for a generalized Stieltjes string.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 146, doi. 10.1007/s11006-006-0120-9
- By:
- Publication type:
- Article
Representation of the Stieltjes Integral in Terms of the Riemann Integral Depending on a Parameter.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 5/6, p. 853, doi. 10.1007/s11006-005-0190-0
- By:
- Publication type:
- Article
Indeterminacy Criteria for the Stieltjes Matrix Moment Problem.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 1/2, p. 66, doi. 10.1023/B:MATN.0000015022.02925.bd
- By:
- Publication type:
- Article
A new inequality for the Riemann-Stieltjes integrals driven by irregular signals in Banach spaces.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1611-4
- By:
- Publication type:
- Article
Existence of Multiple Solutions for Second-Order Problem with Stieltjes Integral Boundary Condition.
- Published in:
- Journal of Function Spaces, 2021, p. 1, doi. 10.1155/2021/6632236
- By:
- Publication type:
- Article
Inequalities of Hermite-Hadamard type for higher order convex functions, revisited.
- Published in:
- Communications on Pure & Applied Analysis, 2021, v. 20, n. 2, p. 903, doi. 10.3934/cpaa.2020296
- By:
- Publication type:
- Article
Multiclass Markovian fluid queues.
- Published in:
- Queueing Systems, 2007, v. 56, n. 3/4, p. 143, doi. 10.1007/s11134-007-9019-8
- By:
- Publication type:
- Article
On Stieltjes type transforms over Boehmian spaces.
- Published in:
- Asian-European Journal of Mathematics, 2023, v. 16, n. 4, p. 1, doi. 10.1142/S1793557123500705
- By:
- Publication type:
- Article
DARBOUX-STIELTJES CALCULUS ON BANACH SPACES.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2012, p. 43
- By:
- Publication type:
- Article
On the McShane-Dunford-Stieltjes Integral and McShane-Pettis-Stieltjes Integral.
- Published in:
- European Journal of Pure & Applied Mathematics, 2024, v. 17, n. 2, p. 1183, doi. 10.29020/nybg.ejpam.v17i2.5165
- By:
- Publication type:
- Article
On McShane-Stieltjes integrals of interval-valued functions and fuzzy-number-valued functions on time scales.
- Published in:
- European Journal of Pure & Applied Mathematics, 2018, v. 11, n. 2, p. 493, doi. 10.29020/nybg.ejpam.v11i2.3200
- By:
- Publication type:
- Article
DEPENDENCE OF VALUE OF PROBABILITY OF INFORMATION TRANSFER IN NETWORKS FROM AN AMOUNT OF PACKETS AT APPLICATION SRP AND GBN RECOVERY METHODS.
- Published in:
- Computer Science & Telecommunications, 2012, v. 34, n. 2, p. 39
- By:
- Publication type:
- Article
Stochastic functional differential equation with infinite memory driven by a fractional Brownian motion with Hurst parameter H > 1/2.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2016, v. 88, n. 6, p. 884, doi. 10.1080/17442508.2016.1155589
- By:
- Publication type:
- Article
Integration of controlled rough paths via fractional calculus.
- Published in:
- Forum Mathematicum, 2017, v. 29, n. 5, p. 1163, doi. 10.1515/forum-2016-0079
- By:
- Publication type:
- Article